Universality limits for exponential weights

Eli Levin, Doron S. Lubinsky

Research output: Contribution to journalArticlepeer-review


We establish universality in the bulk for fixed exponential weights on the whole real line. Our methods involve first-order asymptotics for orthogonal polynomials and localization techniques. In particular, we allow exponential weights such as | x | g 2(x)exp∈(-2Q(x)), where β>-1/2, Q is convex and Q satisfies some regularity conditions, while g is positive, and has a uniformly continuous and slowly growing or decaying logarithm.

Original languageEnglish
Pages (from-to)247-275
Number of pages29
JournalConstructive Approximation
Issue number2
StatePublished - Apr 2009


  • Exponential weights
  • Orthogonal polynomials
  • Universality limits


Dive into the research topics of 'Universality limits for exponential weights'. Together they form a unique fingerprint.

Cite this